# SDR SWAA2015101244823

- Difficulty date: September 20, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546452
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 0 GND SPOILER, DELAMINATED UPPER SURFACE.  REPAIRED GND SPOILER IAW SRM.
